ON SOOS EQUATIONS IN MULTIDOMAIN MULTIPHASE FLUID-MECHANICS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 349
  • Download : 0
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1982
Language
English
Article Type
Note
Citation

INTERNATIONAL JOURNAL OF MULTIPHASE FLOW, v.8, no.3, pp.297 - 299

ISSN
0301-9322
DOI
10.1016/0301-9322(82)90039-8
URI
http://hdl.handle.net/10203/56364
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0